| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the bipolar liner would not seat in the bipolar shell.No additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d4, d9, g3, h2, h3, h4, h6 complaint sample was evaluated and the reported event was confirmed.A ringloc bi-polar 28x46mm was returned and evaluated against the complaint.Visual inspection found the ring to be bent within the locking groove of the shell.The ring is oriented in the appropriate direction with the chamfer facing outward.The ring does not rotate freely within the locking groove.The ring was removed from the shell during the evaluation.No damage was observed to the locking groove of the shell.The liner was found to have scratches and indentations in multiple locations around the outer radius.No damage was observed to the locking groove of the liner.The head rotates freely within the liner.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.